Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A uniqueness theorem for the reduced wave equation


Author: Julius Kane
Journal: Proc. Amer. Math. Soc. 12 (1961), 967-972
MSC: Primary 35.75
DOI: https://doi.org/10.1090/S0002-9939-1961-0133588-4
MathSciNet review: 0133588
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Grünberg, Suggestions for a theory of the coastal refraction, Phys. Rev. (2) 63 (1943), 185–189. MR 0007866
  • [2] J. Bazer and S. N. Karp, Propagation of plane electromagnetic waves past a shoreline, Research Rep. No. EM-46, Mathematics Research Group, Washington Square College of Arts and Science, New York University, 1952. MR 0054523
  • [3] P. C. Clemmow, Radio propagation over a flat earth across a boundary separating two different media, Philos. Trans. Roy. Soc. London Ser. A. 246 (1953), 1–55. MR 0055944, https://doi.org/10.1098/rsta.1953.0008
  • [4] A. L. Cullen, The excitation of plane surface waves, Proceedings of the Institute of Electrical Engineers vol. 101 (1954) pp. 225.
  • [5] L. B. Felsen, Field solutions for a class of corrugated wedges and cone surfaces, Polytech. Inst. of Brooklyn, Memo No. 32, July, 1957.
  • [6] H. M. Barlow and A. L. Cullen, Surface waves, Proceedings of the Institute of Electrical Engineers vol. 100 (1953) p. 329.
  • [7] J. Kane and S. N. Karp, An accurate boundary condition to replace transition conditions at dielectric-dielectric interfaces, N.Y.U., Inst. Math. Sci., Div. EM Res., Research Report No. EM-153, May, 1960.
  • [8] C. Müller, Grundprobleme der mathematischen Theorie elektromagnetischer schwingungen, Göttingen, Springer-Verlag, 1927.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.75

Retrieve articles in all journals with MSC: 35.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0133588-4
Article copyright: © Copyright 1961 American Mathematical Society